Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

What causes dizziness and racing heart beat while taking synthoid?

User rating for this question
Very Good
Answered by

Pain Medicine & Palliative Care Specialist
Practicing since : 1983
Answered : 1337 Questions
Been dizzy since yesterday. Blood pressure is 117/90. Last night it was 118/84. Been having pains on left side of chest. I am taking synthoid 150mcg. I had thyroid removed 2000, due to hashimoto disease. All lab work on thyroid levels fine. My heart rate starts to race to 117. My normal heartrate is 58
Posted Sat, 15 Feb 2014 in General Health
Answered by Dr. Kerry Pottinger 1 hour later
Brief Answer: Needs further investigation. Detailed Answer: Hi, Thank you for using Healthcare Magic. These are fairly general symptoms that could indicate a number of possible causes. It could be related to your heart, you may have an paroxysmal arrhythmia. You may have postural hypotension. This is when your BP drops significantly when you stand. The symptoms of dizziness coupled with chest pain does need some investigation. Therefore, I suggest you see your doctor. It would be impossible to be more specific than this at this stage. Your investigations attached are mostly normal and those that are not are only slightly outside the normal ranges. I hope this is of help to you. If you have any further questions, please do not hesitate to contact me. Regards, Dr K A Pottinger, MBChB FRCA
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor